Chordality of graphs associated to commutative rings release_rjrqtwgnkjgehpfx4z7pmqkpau

by Ashkan NIKSERESHT

Published in Turkish Journal of Mathematics by The Scientific and Technological Research Council of Turkey.

Volume 42p2202-2213 (2018)

Archived Files and Locations

application/pdf  173.3 kB
file_vkkcc2x4mzbcpal3sg3c6j7sdu
web.archive.org (webarchive)
journals.tubitak.gov.tr (publisher)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2018-09-27
Journal Metadata
Open Access Publication
Not in DOAJ
In ISSN ROAD
In Keepers Registery
ISSN-L:  1300-0098
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a6cea920-1f6f-4fe1-a9f4-49ea9e3394fa
API URL: JSON